# SDR SIMA20151108001

- Difficulty date: November 8, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 35,195 hours, 31,934 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF & AFTER LG AIR & GND FAIL MSG RECEIVED, THRUST 1 - 2 REVERSER DISAGREE CAUTION MSG ON EICAS.  AFTER LANDING MSG WENT AWAY, FOUND MSG RELATED TO AFOREMENTIONED NLG WOW SWITCH TARGET ADJUSTMENT, REF THIS AML PAGE ITEM 1.  MSG NO LONGER IN VIEW AFTER NLG WOW TARGET WAS ADJUSTED.  COMPLIED WITH OPERATIONS CHECK OF THRUST REVERSERS IAW AMM 78-31-01-700-801-A.  NO DEFECTS NOTED.
